# SDR CALA2021122902466

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 FLT DECK EMER EXIT LT INOP TRANSFER REF. NON-ROUTINE ZGY512623 & ORIGINATED BY EMP V920570 FLT DECK EMER EXIT LT ASSY REPLACED AND CARRIED OUT INSTALLATION TEST RESULT NORMAL PER AMM 33-51-01 WORK ACCOMPLISHED BY MECHANIC V898127 INSPECTED BY V898561 ADD EMP:V898127 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1922752  SN OFF 8254 IPC REFERENCE # LIGHT, EMERGENC  OFF 76-3350-9-9001 8254 ON 76-3350-9-9001 0108
